# SDR USAA2011072700002

- Difficulty date: July 26, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 91,228 hours, 33,173 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - SMOKE DET INOP LAV MID RT.  MAINTENANCE REMOVED AND REPLACED RT MID LAV SMOKE DETECTOR TR26-005AW, NO FAULTS NOTED ON GROUND AT THIS TIME.
